# SDR SWAA2022020466033

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146AR
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PANEL 146AR HAS LIGHT FILIFORM CORROSION ON OUTER FWD SURFACE. MRKD ; WATER SERVICE PANEL 146AR HAS LIGHT FILIFORM CORROSION ON OTER FWD SRFACE. MRKD /
